Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 71, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 16, 2015, 5:59 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 5:59 PM CDT (22:59 UTC)
- Expired
- May 16, 2015, 6:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 2.5 in
Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 6:33 PM CDT | TSTM WND DMG | W Tipton, OK | POWER LINES DOWNED EAST OF RED RIVER BRIDGE ON HWY 5 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
| May 16, 4:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
656
WFUS54 KOUN 162259
TOROUN
OKC065-075-141-162330-
/O.NEW.KOUN.TO.W.0071.150516T2259Z-150516T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 630 PM CDT
* AT 558 PM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
NEAR HUMPHREYS...MOVING NORTHEAST AT 30 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS
MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE
HOMES WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
TIPTON...MANITOU...HEADRICK...HUMPHREYS AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...AN EXTREMELY DANGEROUS AND POTENTIALLY DEADLY TORNADO IS
DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO A STORM
SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3445 9929 3454 9933 3470 9898 3443 9897
TIME...MOT...LOC 2258Z 243DEG 27KT 3450 9923
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
301 follow-up statement
251
WWUS54 KOUN 162314
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT SAT MAY 16 2015
OKC065-075-141-162330-
/O.CON.KOUN.TO.W.0071.000000T0000Z-150516T2330Z/
JACKSON OK-TILLMAN OK-KIOWA OK-
614 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL JACKSON...NORTHWESTERN TILLMAN AND SOUTH CENTRAL KIOWA
COUNTIES...
AT 614 PM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
NEAR TIPTON...MOVING NORTHEAST AT 30 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
TIPTON AND HEADRICK.
LAT...LON 3450 9917 3461 9918 3470 9898 3449 9899
TIME...MOT...LOC 2314Z 239DEG 24KT 3455 9912
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 4:21 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 16, 4:21 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 421 PM CDT SAT MAY 16 2015 .DISCUSSION... OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT LEAST PART OF THIS EVENING. THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM. MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF RAIN GRADUALLY SHIFTS EAST. THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY. A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN DAYS ACROSS OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 83 62 81 / 60 0 0 20 HOBART OK 55 84 58 81 / 30 0 0 20 WICHITA FALLS TX 60 86 63 83 / 60 10 10 20 GAGE OK 53 82 52 79 / 30 0 0 10 PONCA CITY OK 62 84 59 80 / 80 0 10 20 DURANT OK 66 84 65 82 / 80 30 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 23/23
Hazardous weather outlook, May 16, 12:08 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1208 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-171700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1208 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK AREA IS GENERALLY ALONG AND WEST OF A LINE THAT EXTENDS FROM PONCA CITY TO STILLWATER TO PAULS VALLEY TO DUNCAN AND WICHITA FALLS...TEXAS. THIS INCLUDES THE OKLAHOMA CITY...LAWTON...ENID...AND WEATHERFORD AREAS. EAST OF THE MODERATE RISK AREA...THERE IS AN ENHANCED TO SLIGHT RISK OF SEVERE STORMS...WHICH COVERS MOST OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA...INCLUDING ADA...ARDMORE AND DURANT. TIMING... BEFORE MIDNIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... BASEBALL-SIZED HAIL... DAMAGING WINDS 70 TO 80 MPH... STRONG TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. DISCUSSION... THROUGH 2 PM THIS AFTERNOON...MOST STORMS WILL BE OVER NORTHERN OKLAHOMA. THESE STORMS ARE EXPECTED TO GRADUALLY INTENSIFY AND SOME WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH AS THE PRIMARY HAZARDS. BETWEEN 2 PM THIS AFTERNOON AND MIDNIGHT TONIGHT...DANGEROUS THUNDERSTORMS WILL LIKELY FORM AND MOVE INTO THE AREA FROM THE WEST AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING HAIL AND WINDS WILL BE POSSIBLE ALONG WITH THE RISK OF STRONG TORNADOES. BY EARLY EVENING...STORMS MAY MERGE INTO ONE OF MORE CLUSTER OF STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WITH A RISK OF DAMAGING WINDS...HAIL...AND FLOODING. AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 16, 5:06 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 E QUANAH 34.30N 99.72W
05/16/2015 E2.50 INCH HARDEMAN TX TRAINED SPOTTER
0505 PM HAIL 1 E QUANAH 34.30N 99.72W
05/16/2015 E1.75 INCH HARDEMAN TX STORM CHASER
&&
JPIKELocal storm report, May 16, 5:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 E QUANAH 34.30N 99.72W
05/16/2015 E80 MPH HARDEMAN TX STORM CHASER
0457 PM HAIL QUANAH 34.30N 99.74W
05/16/2015 E2.75 INCH HARDEMAN TX AMATEUR RADIO
&&
JPIKELocal storm report, May 16, 5:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 8 S QUANAH 34.18N 99.74W
05/16/2015 E2.75 INCH HARDEMAN TX EMERGENCY MNGR
&&
JPIKELocal storm report, May 16, 5:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST DUKE 34.66N 99.57W
05/16/2015 E65 MPH JACKSON OK PUBLIC
&&
JPIKELocal storm report, May 16, 5:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 3 NW ODELL 34.38N 99.45W
05/16/2015 WILBARGER TX PUBLIC
0535 PM TSTM WND DMG 5 N ODELL 34.42N 99.42W
05/16/2015 JACKSON OK STORM CHASER
SHED DESTROYED
&&
JPIKELocal storm report, May 16, 5:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TORNADO 2 E ELK CITY 35.41N 99.38W
05/16/2015 BECKHAM OK FIRE DEPT/RESCUE
I40 AT MILE MARKER 41
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:31 AM CDT | Special Weather Statement | OUN | Harper | 29 min |
| May 16, 3:37 AM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 16, 4:01 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 29 min |
| May 16, 4:04 AM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 26 min |
| May 16, 4:27 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 33 min |
| May 16, 4:30 AM CDT | Special Weather Statement | OUN | Roger Mills | 30 min |
| May 16, 5:02 AM CDT | Special Weather Statement | OUN | Dewey, Woods, Woodward | 28 min |
| May 16, 8:28 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 4 days |
| May 16, 9:41 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 48 hr |
| May 16, 10:37 AM CDT | Special Weather Statement | OUN | Roger Mills | 23 min |
| May 16, 10:59 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 31 min |
| May 16, 11:26 AM CDT | Special Weather Statement | OUN | Alfalfa | 34 min |
| May 16, 11:28 AM CDT | Areal Flood Advisory | OUN | Beckham, Dewey, Ellis, Harper, Roger Mills, Woodward | 2 hr |
| May 16, 11:31 AM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| May 16, 11:36 AM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| May 16, 11:59 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 16, 12:00 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 16, 12:30 PM CDT | Special Weather Statement | OUN | Dewey | 45 min |
| May 16, 12:32 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| May 16, 1:01 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 16, 1:17 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| May 16, 1:31 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 16, 1:47 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 16, 2:09 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 16, 2:42 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 16, 3:05 PM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| May 16, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| May 16, 4:11 PM CDT | Special Weather Statement | OUN | Woods | 34 min |
| May 16, 4:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 45 min |
| May 16, 4:25 PM CDT | Special Weather Statement | OUN | Harmon | 35 min |
| May 16, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| May 16, 4:30 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 30 min |
| May 16, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| May 16, 4:52 PM CDT | Tornado Warning | OUN | Beckham | 23 min |
| May 16, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| May 16, 5:04 PM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| May 16, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Kiowa, Tillman | 49 min |
| May 16, 5:13 PM CDT | Tornado Warning | OUN | Beckham | 32 min |
| May 16, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 40 min |
| May 16, 5:25 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 35 min |
| May 16, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 45 min |
| May 16, 5:41 PM CDT | Tornado Warning | OUN | Beckham, Custer, Washita | 34 min |
| May 16, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 44 min |
| May 16, 5:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 36 min |
| May 16, 6:12 PM CDT | Tornado Warning | OUN | Major | 33 min |
| May 16, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 16, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 16, 6:19 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Washita | 26 min |
| May 16, 6:27 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 33 min |
| May 16, 6:35 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 2 hr |
| May 16, 6:38 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 37 min |
| May 16, 6:48 PM CDT | Special Weather Statement | OUN | Blaine, Kiowa | 27 min |
| May 16, 6:50 PM CDT | Tornado Warning | OUN | Tillman | 25 min |
| May 16, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 48 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.